MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; METALLIC SPINAL INTERBODY FUSION CAGE

GLOBUS MEDICAL, INC. ALTERA; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number 1124.1111
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an altera was inserted at l5/s and fixed posteriorly with competitor's screw system.Then on (b)(6) 2026 the altera was inserted at l4/l5 due to adjacent segment disease.Then on (b)(6) 2026, due to back out of altera inserted at l4/5, it was removed from l4/5 and a different cage was inserted instead.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
ALTERA
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25122784
Report Number3004142400-2026-00091
Device Sequence Number8606428
Product Code MAX
UDI-Device Identifier00889095069679
UDI-Public00889095069679
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1124.1111
Device Lot NumberBA1323RG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian